# SDR QXEA0201925

- Difficulty date: November 8, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND OUTBOARD ROLL SPOILER CENTER ATTACH FITTING ON WING HAS DAMAGE.  REPAIRED IAW DHC-8 SRM 51-40-00 AND SRM 51-40-11.
